RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 1, Pages 32–42 (Mi jsfu159)  

Some application of the Bochner–Martinelli integral

Alexander M. Kytmanov

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: The Bochner–Martinelli formula gives the connection between complex and harmonic analysis in $\mathbb C^n$. This becomes especially apparent in the solution of the $\overline\partial$-Neumann problem: any function that is orthogonal to the holomorphic functions is the $\overline\partial$-normal derivative of a harmonic function.

Keywords: Bochner–Martinelli formula, holomorphic function, holomorphic extension, functions with one-dimensional property of holomorphic continuation.

Full text: PDF file (208 kB)
References: PDF file   HTML file

UDC: 517.55
Received: 10.08.2010
Received in revised form: 10.09.2010
Accepted: 20.10.2010
Language:

Citation: Alexander M. Kytmanov, “Some application of the Bochner–Martinelli integral”, J. Sib. Fed. Univ. Math. Phys., 4:1 (2011), 32–42

Citation in format AMSBIB
\Bibitem{Kyt11}
\by Alexander~M.~Kytmanov
\paper Some application of the Bochner--Martinelli integral
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 1
\pages 32--42
\mathnet{http://mi.mathnet.ru/jsfu159}
\elib{http://elibrary.ru/item.asp?id=15540047}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu159
  • http://mi.mathnet.ru/eng/jsfu/v4/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:153
    Full text:47
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019